# SDR QXEA2024031800073

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 13,757 hours, 9,126 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FWD CARGO DOOR CUTOUT LOWER BEAM AT FR26. REMOVED AND REPLACED FWD CARGO LOWER CUTOUT BEAM AS REQUIRED.
